On Ostrowski type inequalities via fractional integrals of a function with respect to another function

Marian Matłoka

Abstract

In this paper, we establish new Ostrowski type inequalities involving fractional integrals with respect to another function. Such fractional integrals generalize the Riemann-Liouville fractional integrals and the Ostrowski type fractional integrals.
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesJournal of Nonlinear Sciences and Applications, ISSN 2008-1898, (0 pkt)
Issue year2020
Vol13
No2
Pages100-106
Publication size in sheets0.5
Keywords in Polishnierówność Ostrowskiego, funkcje h-wypukłe
Keywords in EnglishOstrowski type inequality, h-convex function
ASJC Classification2602 Algebra and Number Theory; 2603 Analysis
DOIDOI:10.22436/jnsa.013.02.04
URL https://www.isr-publications.com/jnsa/articles-8209-on-ostrowski-type-inequalities-via-fractional-integrals-of-a-function-with-respect-to-another-function
Languageen angielski
Score (nominal)5
Score sourcejournalList
ScoreMinisterial score = 5.0, 25-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.232; WoS Impact Factor: 2016 = 1.34 (2)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?